# SDR USAA20090622BA037

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Condition: Cracked
- Location: Cockpit
- Part time: 39,154 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FCO - FLT 719 -  FCO TO PHL.  THE FIRST OFFICER'S OUTER, MID WINDOW CRACKED, DEVELOPED DURING CRUISE FLT AT FLT LEVEL 350.  RETURNED TO FCO.  REMOVED AND REPLACED F/O WINDSHIELD.
